# SDR DU4R2008265

- Difficulty date: December 4, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N171LF
- Make and model: Boeing 737-800
- Aircraft serial: 30637
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A83166
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO-LCQ FOUND CORROSION ON CABIN FLOOR STRAP AT BS 299, LBL 53.
